# SDR CA190723002

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,728 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE VENT SKIN FAULT MESSAGE AT APPROX 80KTS, REJECTED TAKEOFF. MESSAGE CLEARED AND CREW SPOKE TO MAINTENANCE AND WAITED FOR BRAKE COOLING AND RE DEPARTED.   RESOLUTION VENT SKIN VALVE FAULT SELF-CLEARED. AFTER REQUISITE WAIT FOR BRAKE COOLING THE FLIGHT DEPARTED WITHOUT INCIDENT. DISPATCH AND MOC NOTIFIED AND SAFETY REPORT FILED. (TC# 20190723002)
